# SDR 05FDEA03074

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 805
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK IN THE DELTA KEELBEAM LWR FLANGE AT B/S 805 RBL 6 WL 148.  REPAIRED DELTA KEELBEAM, BS 805, RBL6, WL 148 PER FED-EX EA 7-5310-91384.
